Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("THEOREME KHINTCHINE")

Results 1 to 4 of 4

  • Page / 1

Export

Selection :

  • and

CONSTRUCTING AND SIMULATING MULTIVARIATE DISTRIBUTIONS USING KHINTCHINE'S THEOREMBRYSON MC; JOHNSON ME.1982; JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION; ISSN 0094-9655; USA; DA. 1982; VOL. 16; NO 2; PP. 129-137; BIBL. 18 REF.Article

Hausdorff dimension, lower order and Khintchine's theorem in metric Diophantine approximationDODSON, M. M.Journal für die reine und angewandte Mathematik. 1992, Vol 432, pp 69-76, issn 0075-4102Article

On Khintchine's theorem and its place in random variate generationJONES, M. C.The American statistician. 2002, Vol 56, Num 4, pp 304-307, issn 0003-1305, 4 p.Article

Recurrence and ergodicity in unital *-algebrasDUVENHAGE, Rocco; STRÖH, Anton.Journal of mathematical analysis and applications. 2003, Vol 287, Num 2, pp 430-443, issn 0022-247X, 14 p.Article

  • Page / 1